Alert archive / Tennessee / Wind Advisories in 2009
Wind Advisory 9, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 8, 2009, 3:41 AM CDT for 4 states. It took effect at Mar 8, 2009, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 3:41 AM CDT (08:41 UTC)
- In effect from
- Mar 8, 2009, 9:00 AM CDT
- Expired
- Mar 8, 2009, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Memphis, TN
All 47 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Coahoma County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tunica County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 20 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 080841 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 341 AM CDT SUN MAR 8 2009 ...STRONG AND GUSTY WINDS WILL CONTINUE OVER THE MID SOUTH TODAY... .THE SURFACE PRESSURE GRADIENT WILL REMAIN TIGHT ACROSS THE MID SOUTH ALLOWING FOR STRONG AND GUSTY WINDS TO REACH ADVISORY LEVELS THROUGH EARLY EVENING.. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-081645- /O.NEW.KMEG.WI.Y.0009.090308T1400Z-090308T2300Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...UNION CITY...DYERSBURG...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 341 AM CDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING. SUSTAINED SOUTHWESTERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS NEAR 40 MPH WILL CONTINUE OVER A LARGE PORTION OF THE MID SOUTH THIS MORNING UNTIL EARLY THIS EVENING.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CCD
4 follow-up statements
000 WWUS74 KMEG 081534 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1034 AM CDT SUN MAR 8 2009 ...STRONG AND GUSTY WINDS WILL CONTINUE OVER THE MID SOUTH TODAY... .THE SURFACE PRESSURE GRADIENT WILL REMAIN TIGHT ACROSS THE MID SOUTH ALLOWING FOR STRONG AND GUSTY WINDS TO REACH ADVISORY LEVELS THROUGH EARLY EVENING. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-082300- /O.CON.KMEG.WI.Y.0009.000000T0000Z-090308T2300Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...UNION CITY...DYERSBURG...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 1034 AM CDT SUN MAR 8 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. SUSTAINED SOUTHWESTERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE OVER WESTERN PORTIONS OF THE MID SOUTH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JLH
000 WWUS74 KMEG 081859 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 159 PM CDT SUN MAR 8 2009 ...STRONG AND GUSTY WINDS WILL CONTINUE OVER THE MID SOUTH TODAY... .THE SURFACE PRESSURE GRADIENT WILL REMAIN TIGHT ACROSS THE MID SOUTH ALLOWING FOR STRONG AND GUSTY WINDS TO REACH ADVISORY LEVELS THROUGH EARLY EVENING. MSZ002>005-008-011>013-020-021-TNZ003-004-020-021-050>055-089>092- 082300- /O.EXA.KMEG.WI.Y.0009.000000T0000Z-090308T2300Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TATE-QUITMAN-PANOLA-LAFAYETTE- TALLAHATCHIE-YALOBUSHA-WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE-HARDEMAN- MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...BATESVILLE...OXFORD... MARTIN...DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON... JACKSON...LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 159 PM CDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. SUSTAINED SOUTHWESTERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE OVER WESTERN PORTIONS OF THE MID SOUTH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-082300- /O.CON.KMEG.WI.Y.0009.000000T0000Z-090308T2300Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...UNION CITY...DYERSBURG...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 159 PM CDT SUN MAR 8 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. SUSTAINED SOUTHWESTERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE OVER WESTERN PORTIONS OF THE MID SOUTH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JLH
000 WWUS74 KMEG 082221 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 521 PM CDT SUN MAR 8 2009 ...STRONG AND GUSTY WINDS WILL CONTINUE OVER THE MID SOUTH TODAY... .THE SURFACE PRESSURE GRADIENT WILL REMAIN TIGHT ACROSS THE MID SOUTH ALLOWING FOR STRONG AND GUSTY WINDS TO REACH ADVISORY LEVELS THROUGH EARLY EVENING. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>005-007-008-010>013-020-021-TNZ001>004-019>021-048>055- 088>092-090000- /O.EXT.KMEG.WI.Y.0009.000000T0000Z-090309T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TUNICA-TATE-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION- WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...TUNICA...CLARKSDALE...BATESVILLE...OXFORD... UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT... MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 521 PM CDT SUN MAR 8 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. SUSTAINED SOUTHWESTERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE OVER WESTERN PORTIONS OF THE MID SOUTH TODAY. PEAK WIND GUSTS SO FAR THIS AFTERNOON INCLUDE OLIVE BRANCH 49 MPH...BLYTHEVILLE 44 MPH...WALNUT RIDGE 43 MPH AND JONESBORO 41 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KMEG 082333 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 633 PM CDT SUN MAR 8 2009 ...WIND ADVISORY TO EXPIRE AT 7 PM CDT... .WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND PORTIONS OF NORTHERN MISSISSIPPI AND WESTERN TENNESSEE. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>005-007-008-010>013-020-021-TNZ001>004-019>021-048>055- 088>092-090045- /O.EXP.KMEG.WI.Y.0009.000000T0000Z-090309T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TUNICA-TATE-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION- WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...TUNICA...CLARKSDALE...BATESVILLE...OXFORD... UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT... MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 633 PM CDT SUN MAR 8 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND PORTIONS OF NORTHERN MISSISSIPPI AND WESTERN TENNESSEE. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 7, 11:27 PM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Mar 7, 11:27 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1127 PM CST SAT MAR 7 2009 .DISCUSSION... UPDATING FOR WINDS THIS EVENING. THE CURRENT WINDS ARE GENERALLY LESS THAN 10 KNOTS ACROSS THE MID-SOUTH. SO HAVE LOWERED WINDS FOR THE EVENING UNTIL THE EARLY MORNING HOURS. WINDS WILL BEGIN TO INCREASE AS THE SURFACE LOW OVER THE CENTRAL PLAINS GETS CLOSER TO THE AREA. HAVE LEFT WINDS ALONG AT THIS TIME FOR SUNDAY...HOWEVER...THEY DO SEEM ON TRACK. THE TEMPERATURES TONIGHT SEEM TO BE ON TRACK AND THE CLOUDS HAVE MOVED INTO MOST OF THE MID-SOUTH ALREADY THIS EVENING. SOME AREAS IN THE COUNTY WARNING AREAS SOUTHEAST ARE STILL CLOUD FREE. HOWEVER...AS THE NIGHT CONTINUES THE CLOUDS WILL BE ROLLING INTO THE AREA. UPDATE WILL BE OUT SHORTLY. TLSJR && .AVIATION... 06Z TAF CYCLE SOUTHERLY WINDS WILL CONTINUE ACROSS THE MID-SOUTH INTO MUCH OF THE DAY SUNDAY. A COLD FRONT WILL PUSH SLOWLY INTO NORTHEAST AR SUNDAY AFTERNOON...APPROACHING THE MS RIVER AROUND 09/00Z. VFR CONDITIONS WILL OCCUR MUCH OF TONIGHT WITH SOUTH WINDS 10-15 KTS. MVFR CEILINGS WILL SPREAD INTO THE AREA FROM THE SOUTH AFTER 09Z. ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING ACROSS THE AREA AFTER 18Z...CONTINUING TO 00Z-02Z. SOUTHERLY WINDS BECOMING STRONG AND GUSTY AFTER SUNRISE...DIMINISHING AFT 09/00Z AND BECOMING NORTHWEST AT KJBR WITH FRONTAL PASSAGE. CEILINGS BECOMING VFR AFT 00Z-02Z. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 64 75 58 75 / 10 40 30 40 MKL 61 74 55 72 / 10 40 30 40 JBR 62 72 52 68 / 10 50 30 40 TUP 61 77 62 77 / 10 20 30 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 7, 9:21 AM CST, 17 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 921 AM CST SAT MAR 7 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081730- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 921 AM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY REMAINS IN EFFECT FOR NORTHEAST AND EAST CENTRAL ARKANSAS...THE MISSOURI BOOTHEEL...PORTIONS OF WEST TENNESSEE...AND NORTHWEST MISSISSIPPI THROUGH 7 PM CST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG SOUTHWEST WINDS WILL CONTINUE ACROSS THE MID SOUTH SATURDAY NIGHT THROUGH SUNDAY. A WIND ADVISORY MAY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH DURING THIS PERIOD. A COLD FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE WILL MOVE INTO THE MID SOUTH SUNDAY AFTERNOON AND STALL SUNDAY NIGHT. THERE SHOULD BE SUFFICIENT INSTABILITY AND STRONG ATMOSPHERIC WINDS ACROSS NORTHWEST PORTIONS OF THE AREA TO SUPPORT A FEW SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL SUNDAY AFTERNOON AND EVENING. THERE WILL BE ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT AS ANOTHER COLD FRONT AND UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING AS WELL AS TUESDAY AFTERNOON AND EVENING ACROSS PORTIONS OF THE MID SOUTH. JLH
Nearby
Wind Advisories in Tennessee, 2009Wind Advisories in Mississippi, 2009Wind Advisories in Arkansas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.